MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER
Model Number 10884450381868
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of diabetes mellitus, hypertension, colon cancer and peripheral vascular disease was assessed in the emergency department due to complains of a new onset of weakness.The patient was admitted for a left heart catheterization with left and right coronary angiography.The radial sheath, from the prelude ideal¿ vascular catheter introduction set, kinked at the proximal end of the hub.Another product was used for the medical procedure.No known harm to patient.

Brand Name
PRELUDE IDEAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key12165708
Report Number12165708
Device Sequence Number19059781
Product Code DYB
UDI-Device Identifier00884450381861
UDI-Public(01)00884450381861(17)240413(10)H2094721
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/06/2021
Report Date (Section F) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450381868
Device Catalogue NumberPID6F11021SSC/A
Device Lot NumberH2094721
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/14/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight114
Date Report Sent to FDA07/06/2021